12 doctors weighed in:

What can cause unexplained bruising? Could it be RA or a side effect from Parkinson's meds? Its mainly on my calfs

12 doctors weighed in
8 doctors agree

In brief: Not PD Meds

Parkinson's disease mess have never been known to be associated with easy bruising.
Other meds, including simply aspirin, or fragile skin are much more likely culprits :).

In brief: Not PD Meds

Parkinson's disease mess have never been known to be associated with easy bruising.
Other meds, including simply aspirin, or fragile skin are much more likely culprits :).
Dr. Robert Hutchman
Dr. Robert Hutchman
Thank
Dr. Morris Westfried
Dermatology
3 doctors agree

In brief: See MD 4 blood tests

If you are taking medications and have underlying conditions it is best to see your physician for blood tests to evaluate your platele ts as well as clotting ability.
Bruising can be q side effect of medications or rarely associated with ra.

In brief: See MD 4 blood tests

If you are taking medications and have underlying conditions it is best to see your physician for blood tests to evaluate your platele ts as well as clotting ability.
Bruising can be q side effect of medications or rarely associated with ra.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
491K people helped
Continue
108,000 doctors available
Read more answers from doctors